# SDR MALA020575

- Difficulty date: September 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: LF5071F
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#3 ENGINE WOULD NOT START AFTER APU SHUTDOWN.  STARTED OPERATING AND IGNITION LIGHTS ILLUMINATED BUT NO ENGINE ROTATION NOTED.  MAINTENANCE FOUND OIL BYPASS PIN EXTENDED, AND MAIN CHIP DETECTOR CONTAMINATED, CONDITION 3. INSTALLED #3 ENGINE FERRY KIT IAW TASK CARD THREE ENGINE FERRY/ FLIGHT TO BE CONDUCTED IAW AVRO AFM APPENDIX 4. MAINTENANCE INSPECTED #3 STARTER SHAFT-VERIFIED SHEARED.  FOUND ENGINE OIL BYPASS POPPED AND MAIN CHIP DETECTOR CONTAMINATED MSP MAINTENANCE REMOVED AND REPLACED #3 ENGINE IAW TASK CARD 7100-502.
